MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA BRONCHOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA BRONCHOVIDEOSCOPE
Model Number BF-3C160
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was observed during the the device inspection, that the bronchovideoscope exhibited peeling of the coating on the connecting tube.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
A review of device history record and historical complaints analysis was conducted and no deviations that could have caused or contributed to the reported issue were identified.The device was returned to olympus for inspection, and the customer's reportable malfunction was confirmed.Based on the results of the investigation, based on the results of the investigation, it is likely that the reportable malfunction have occurred by applying the following of physical stress such as rubbing or hitting the insertion section, chemical stress from performing reprocessing against the ifu, and stress by inferior storage environment to the insertion section.The suggested event is detectable and preventable by handling the scope in accordance with the following sections of the instructions for use: if the endoscope is visibly damaged, does not function as expected or is found to have irregularities during the inspection described in chapter 3, ¿preparation and inspection¿, do not use the endoscope.Some problems that appear to be malfunctions may be correctable by referring to section 5.1, ¿troubleshooting guide¿.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA BRONCHOVIDEOSCOPE
Common Device Name
BRONCHOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19793197
Report Number9610595-2024-14544
Device Sequence Number7252462
Product Code EOQ
UDI-Device Identifier04953170340031
UDI-Public04953170340031
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K023984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBF-3C160
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Initial Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown